# SDR 98ZZZX2025

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N840AB
- Make and model: Airbus A310-324
- Aircraft serial: 682
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Dome
- Condition: Bird Strike
- Location: Nose
- Part time: 11,930 hours
- Stage of operation: LD
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ON TOUCH-DOWN INTO MONTEGO BAY, A BIRD STRIKE OCCURRED.  INSPECTIONS WERE CARRIED OUT IAW MM 05-51-14 WHICH REVEALED NO DAMAGE TO THE AIRCRAFT.  THE BIRD STRIKE WAS CONFINED TO THE UPPER PORTION OF THE NOSE DOME.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.  REF:  NR 10-11-98.  TOTAL CYCLES:  4,777.
